MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TC3 RP TIBIAL INSERT S5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 TC3 RP TIBIAL INSERT S5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962362
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection and replaced with new poly after washout.Doi: unknown; dor: (b)(6) 2017; left knee.No surgical delay.
 
Additional Manufacturer Narrative
Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TC3 RP TIBIAL INSERT S5,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds IN LS11 8DT
UK  LS11 8DT
MDR Report Key7198817
Report Number1818910-2018-51366
Device Sequence Number917494
Product Code JDI
UDI-Device Identifier10603295242499
UDI-Public10603295242499
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K802627
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962362
Device Lot NumberHD0547
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR